Split Domination Decomposition of Path Graphs

Authors

  • E Ebin RajaMerly Associate professor, Research Department of Mathematics, Nesamony Memorial Christian College, Marthandam. Tamilnadu, India
  • B Praisy Research Scholar, Research Department of Mathematics, Nesamony Memorial Christian College, Marthandam, Tamilnadu

DOI:

https://doi.org/10.23755/rm.v44i0.904

Keywords:

split domination, decomposition, split domination decomposition.

Abstract

A decomposition (G1, G2, G3, …, Gn) of G is said to be a split domination decomposition (SDD), if the following conditions are satisfied:(i) each Gi is connected(ii), 1. In this paper, we prove that path, path corona and subdivision of path graph admit SDD.

References

Harary F, “Graph Theory”, Narosa Publishing House, New Delhi (1998)

Kulli, V. R and Janakiram, B., “The split domination number of a graph”, Graph Theory Notes of New York, XXXII,16-19(1997).

E. Ebin Raja Merly and N. Gnanadhas, (2011), “Linear Path decomposition of Lobster”, International Journal of Mathematics Research. Volume 3, Number 5. 447-455.

Jeya Jothi D, E. Ebin Raja Merly, “Connected Domination Decomposition of Helm Graph”, International Journal of Scientific Research and Review.Vol.7,Issue10,2018.

Downloads

Published

2022-12-11